# SDR SWAA2024010312543

- Difficulty date: October 19, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX 2023-652025<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-05; SRM 51-10-02 IITEM 9 AND DWG 273A9110 REV A SHEET 6  SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-05; SRM 51-10-02 IITEM 9 AND DWG 273A9110 REV A SHEET 6  SEE INDIVIDUAL SIGNSOFF BELOW.
